# SDR CA150316003

- Difficulty date: March 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,906 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Fuel Temp
- Part time: 53,293 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE NR 2 ENGINE FUEL INDICATOR WAS SHOWING -7 DEGREES, UNIT WAS REPLACED.
